# SDR AALA20110502TUL03

- Difficulty date: March 14, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 73,726 hours, 39,218 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER REAR SPAR CAP AT STATION XRS 164 HAS CRACK INDICATION APPROXIMATELY 1/4 INCH LONG CONFIRMED WITH HFEC SCAN.  REPAIRED PER EA MD80-57-016677.
